# SDR ASAA2022072639282

- Difficulty date: July 26, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,413 hours, 7,333 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 3404026040
- Part serial: EM4838437
- Condition: Faulty
- Location: #2 Engine
- Part time: 37,097 hours, 11,342 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG BITE HAD FAULT 75-30452 THE VBV POSITION SIGNALS DISAGREE. SHORT TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. ACCCOMPLISHED B737-900 FIM 75-32 TASK 803. RESISTANCE AT PIN 1-2 ON VBV-B (LEFT HAND ACTUATOR) READS 343 OHMS -- OVER 20 OHMS HIGH. ALL OTHER READINGS WITHIN LIMITS FOR BOTH ACTUATORS. VBV-B REQUIRES REPLACEMENT. REMOVED AND REPLACED VBV-B REF B737-900 AMM 75-32-02/401.
